# SDR IPXA10561235

- Difficulty date: July 22, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 26,856 hours, 18,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP WHILE WORKING CUSTOMER CARD NR 893010, FOUND CORROSION AT BS 440, RBL 48, WL 208.  REPAIRED IAW EO B757-5310-38276-B.
